# SDR ABXA9500832

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481517
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 82-06-02, SB 55-32, FOUND A CRACK AT FORWARD UPPER RIGHT HAND HI-LOCK IN THE REAR SPAR FITTING.  REPLACED CONSTANT SECTION IAW DC-9 SRM 51-30-1.
